Two-Point Oscillation for a Class of Second-Order Damped Linear Differential Equations
Kong Xiang-Cong and
Zheng Zhao-Wen
Abstract and Applied Analysis, 2011, vol. 2011, 1-8
Abstract:
Using the comparison theorem, the two-point oscillation for linear differential equation with damping term is considered, where . Results are obtained that or imply the two-point oscillation of the equation.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/420589.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/420589.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:420589
DOI: 10.1155/2011/420589
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().